# SDR ASOA2013090608954

- Difficulty date: August 21, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,020 hours, 8,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SUPPORT CORRODED.    REMOVED FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01 AND 51-42-22-001-001-A01.   INSTALLED FLOOR SUPPORT IAW SRM 51-42-06-001-001 & DWG CC670-33052.  REPAIR CLASSIFIED AS MAJOR.
